# SDR DALA2023041803084

- Difficulty date: April 17, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Shield
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2724449) DURING INSPECTION FOUND AFT CARGO SHIELD AFT OF CARGO DOOR HAS CORROSION IN SEVERAL PLACES AT STA847-867 RBL23 WL160. REMOVED AND REPLACED SHIELD IAW B737 SRM 51-40-02-0G-0 AND BOEING DWG 146A0081.
